# SDR SCNA20240425198

- Difficulty date: April 7, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N5479A
- Make and model: Boeing 737-83N
- Aircraft serial: 32578
- Aircraft time: 59,276 hours, 39,209 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, MAIN TANK ACCESS DOOR 632MB WITH CORROSION. REPLACED DOOR
